# SDR RRXA003832

- Difficulty date: September 26, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NPN
- Condition: Cracked
- Location: Sta. Xfs297-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK IN DE-ICER VENT HOLES AT STA. XFS297-304, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-4, 57-2-1.
